In this paper, we consider a system of first-order equations with the same eigenvalue parameter together with dissipative boundary conditions. Applying Lax-Phillips scattering theory and Sz.-Nagy-Foiaş model operator theory we prove a completeness theorem.
Boundary-value problem, dissipative operator, completeness theorem
BAYRAM, ELGİZ; TAŞ, KENAN; and UĞURLU, EKİN
"Scattering and characteristic functions of a dissipative operator generated by a system of equations,"
Turkish Journal of Mathematics: Vol. 45:
6, Article 21.
Available at: https://journals.tubitak.gov.tr/math/vol45/iss6/21